# SDR CX7A194J13

- Difficulty date: July 30, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 23,704 hours, 27,440 cycles
- Engine: Ge CT79B
- Engine time: 15,773 hours, 18,155 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CT79B
- Part serial: GEE785573
- Condition: Stopped
- Part time: 15,773 hours, 18,155 cycles
- Stage of operation: TO
- Nature of condition: Y, Z
- Precautionary procedure: E

## Discrepancy

During T/O roll, Tq was 94% on both engines, ITT below 890 degrees.  After rotation at 80-100 feet, a bang and shudder was felt and ITT on the right engine ran away to max.  Tq reduced to zero, prop autocoarsened.  Engine had failed.  Emergency declared.Mx R/R R/H engine and sent for overhaul.
